# SDR AALA990421

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2000-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSIN ON NR 8 SEAT TRACK AT AFT ATTACH AREA STATION 2000-2007.  REPAIRED NR 8 SEAT TRACK AT AFT ATTACH AREA PER DC10 SRM CHAPTER 53-70-00 VOL 1 FIG 18 AND ESO 7349 DATED 19 MAR 99.  (M)
